# SDR VNAA202410163013

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 39,693 hours, 38,391 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Seat Track
- Part number: BA6704507
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH IB FLAP LOWER SKIN IS CHAFED AROUND IB HINGE FAIRING PERIMETER WS54.55
